Go to Naturalis.nl

Search results

Query: classification: "42.74"

581 to 590 of 605
1 ... 51 ... 121 ... 181 ... 241 ... 301 ... 361 ... 421 ... 481 ... 541 ... 561   571   581   591   601

581   Article: Two interesting crabs (Crustacea Decapoda, Brachyura) from Mersin Bay, S. E. Turkey
L.B. Holthuis, E. Gottlieb, in: Zoologische Mededelingen, Vol. 34 (1956), p. 287-299
582   Article: Two interesting invertebrates, Limnadia lenticularis (L.) (Crutacea Phyllopoda) and Gonionemus vertens A. Agassiz (Limnomedusae), found in the Netherlands
P. Leentvaar, in: Zoologische Mededelingen, Vol. 37 (1961), p. 225-230
583   Article: Two new genera and three new species of subterranean cyclopoids (Crustacea, Copepoda) from New Zealand, with redescription of Goniocyclops silvestris Harding, 1958
T. Karanovic, in: Contributions to Zoology, Vol. 74, 3/4 (2005), p. 223-254
584   Article: Two new species of Scyllarid lobsters (Crustacea Decapoda, Palinuridea) from Australia and the Kermadec Islands, New Zealand
L.B. Holthuis, in: Zoologische Mededelingen, Vol. 52 (1977), p. 191-200
585   Article: Two new spiders from Sumatra (Araneae, Telemidae and Ochyroceratidae)
P.M. Brignoli, in: Zoologische Mededelingen, Vol. 50 (1977), p. 221-229
586   Article: Two species of Upogebia from Tokushima, Japan, with a description of a new species, Upogebia trispinosa (Crustacea: Decapoda: Thalassinidea)
K. Sakai, H. Mukai, in: Zoologische Mededelingen, Vol. 65 (1991), p. 317-325
587   Article: Tychidion guyanense n. gen., n. sp. (Copepoda, Cyclopoida) associated with an annelid off Guyana
A.G. Humes, in: Zoologische Mededelingen, Vol. 46 (1973), p. 189-196
588   Article: Type-catalogue of the Decapod Crustacea in the collections of the Nationaal Natuurhistorisch Museum, with appendices of pre-1900 collectors and material
C.H.J.M. Fransen, L.B. Holthuis, J.P.H.M. Adema, in: Zoologische Verhandelingen, Vol. 311 (1997), p. 1-344
589   Article: Type-catalogue of the stomatopod Crustacea in the collections of the Nationaal Natuurhistorisch Museum
C.H.J.M. Fransen, L.B. Holthuis, in: Zoologische Mededelingen, Vol. 73, 12-33 (2000), p. 381-389
590   Article: Variation in the number of ungues in Ameronothrus schneideri (Oudemans), an oribatid mite
F.E. BoelĂ©, L. van der Hammen, in: Zoologische Mededelingen, Vol. 56 (1982), p. 169-191